U.S. doctors online nowAsk doctors free
A 35-year-old female asked:

18 mo old, 101+ temp, rr 39, no dyspnea, lethargic, vomited 4x this am, loose stool x1, taking amoxicillin for recently diagnosed ear/sinus infection. is this viral or should i see md?

3 doctor answers5 doctors weighed in
Dr. Dwain Rickertsen
Family Medicine 36 years experience
Family practice: See your dr. Since he has been ill on antibiotics it is probably a virus. But we can't treat or diagnose in this forum. If you get his temp down and still is lethargic that is serious.
Dr. Donald Alves
Emergency Medicine 24 years experience
Lethargic = ER: Page pediatrician now, if no answer in about 30 minutes, and child is having fevers and is lethargic, go to er for evaluation. Little people have very little reserve.
Dr. Rosana Go
Pediatrics 40 years experience
Diarrhea due to meds: If your toddler has never had amox before , diarrhea sometimes can be due to antibiotics. Vomitting may be associated with the ear infection. If his fever gets higher with continued vomitting and increased resp rate, best to see md

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.